# SDR ZZDA2012074

- Difficulty date: January 10, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 20-24 INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSY AT SEAT 24 DEF.  EMERGENCY LIGHTS OPS CHECK NORMAL.
